van Sliedregt, E orcid.org/0000-0003-1146-0638 (2020) International outlaws. Leiden Journal of International Law, 33 (3). pp. 535-540. ISSN 0922-1565
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Law (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Feb 2021 13:19 |
Last Modified: | 18 Feb 2021 13:20 |
Status: | Published |
Publisher: | Cambridge University Press (CUP) |
Identification Number: | 10.1017/s0922156520000217 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:171176 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online